# SDR 04FDEA02928

- Difficulty date: October 13, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 37,117 hours, 29,416 cycles
- Engine: Pwa JT8D15
- System (JASC): 3210 · Main Landing Gear
- Part: Solenoid
- Part number: 656021132
- Part serial: R00635
- Condition: Failed
- Location: Mlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  245 32-10  0006358  12OCT04  LAX  CLOSE R  LOGPAGES: 00900921  LANDING GEAR LEVER LATCH FAILED TO RAISE ON TAKEOFF  PAST OFF POSITION.  RAN QRH. CHECK/RESET LEVER LATCH CB (IAW QRH) AND PULLED AURAL WARNING CB (QRH) AND  RETURNED.
